Representations of isotropic Gaussian random fields with homogeneous increments

K.O. Dzhaparidze, J.H. Zanten, van, P. Zareba

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    78 Downloads (Pure)

    Abstract

    We present series expansions and moving average representations of isotropic Gaussian random fields with homogeneous increments, making use of concepts of the theory of vibrating strings. We illustrate our results using the example of Lévy's fractional Brownian motion on RN.
    Original languageEnglish
    Article number72731
    Pages (from-to)72731-1/25
    Number of pages25
    JournalJournal of Applied Mathematics and Stochastic Analysis
    Volume2006
    DOIs
    Publication statusPublished - 2006

    Fingerprint Dive into the research topics of 'Representations of isotropic Gaussian random fields with homogeneous increments'. Together they form a unique fingerprint.

    Cite this